Alert archive / Arizona / Dust Storm Warnings in 2012
Dust Storm Warning 7, NWS Phoenix, AZ
NWS Phoenix, AZ issued this dust storm warning at Jul 22, 2012, 2:40 PM MST. It was in force for 80 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 22, 2012, 2:40 PM MST (21:40 UTC)
- Expired
- Jul 22, 2012, 4:00 PM MST
- In force
- 80 min
- Issued by
- NWS Phoenix, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
676 WWUS75 KPSR 222140 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 240 PM MST SUN JUL 22 2012 AZZ027-222245- /O.CAN.KPSR.DU.Y.0018.000000T0000Z-120722T2200Z/ SOUTHWEST MARICOPA COUNTY- INCLUDING THE CITY OF...GILA BEND 240 PM MST SUN JUL 22 2012 ...BLOWING DUST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS CANCELLED THE BLOWING DUST ADVISORY. $$ AZZ028-222300- /O.UPG.KPSR.DU.Y.0018.000000T0000Z-120722T2200Z/ /O.NEW.KPSR.DS.W.0007.120722T2140Z-120722T2300Z/ NORTHWEST AND NORTH CENTRAL PINAL COUNTY- INCLUDING THE CITIES OF...APACHE JUNCTION...CASA GRANDE... FLORENCE 240 PM MST SUN JUL 22 2012 ...DUST STORM WARNING IN EFFECT UNTIL 4 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A DUST STORM WARNING...WHICH IS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON. THE BLOWING DUST ADVISORY IS NO LONGER IN EFFECT. * AFFECTED AREA...NORTHWEST AND NORTH CENTRAL PINAL COUNTY. THIS INCLUDES CASA GRANDE... MARICOPA...COOLIDGE AND FLORENCE. * TIMING...UNTIL 4 PM. * WINDS...25 TO 35 MPH WITH GUST TO 50 MPH. * VISIBILITY...WIDESPREAD VISIBILITY AS LOW AS ONE QUARTER MILE IN BLOWING DUST...DOWN TO ZERO VISIBILITY AT MANY SITES. * IMPACTS...VISIBILITIES WILL DROP RAPIDLY OVER VERY SHORT DISTANCES. USE CAUTION IF TRAVELING ALONG INTERSTATE 10 OR 8... AND ALSO ALONG RURAL HIGHWAYS AND ROADWAYS IN THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE READY FOR A SUDDEN DROP IN VISIBILITY TO NEAR ZERO. IF YOU ENCOUNTER BLOWING DUST OR BLOWING SAND ON THE ROADWAY OR SEE IT APPROACHING...PULL OFF THE ROAD AS FAR AS POSSIBLE AND PUT YOUR VEHICLE IN PARK. TURN THE LIGHTS ALL THE WAY OFF AND KEEP YOUR FOOT OFF THE BRAKE PEDAL. REMEMBER...PULL ASIDE...STAY ALIVE. && $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
1 follow-up statement
199 WWUS75 KPSR 222244 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 344 PM MST SUN JUL 22 2012 AZZ028-222345- /O.EXP.KPSR.DS.W.0007.000000T0000Z-120722T2300Z/ NORTHWEST AND NORTH CENTRAL PINAL COUNTY- INCLUDING THE CITIES OF...APACHE JUNCTION...CASA GRANDE... FLORENCE 344 PM MST SUN JUL 22 2012 ...DUST STORM WARNING WILL EXPIRE AT 4 PM MST THIS AFTERNOON... THE DUST STORM WARNING WILL EXPIRE AT 4 PM MST THIS AFTERNOON. THUNDERSTORM OUTFLOW WILL CONTINUE TO GENERATE AREAS OF STRONG GUSTY WINDS AND VISIBILITY REDUCTIONS TO LESS THAN ONE QUARTER MILE AT TIMES IN BLOWING DUST. $$ AZZ023-230000- /O.NEW.KPSR.DU.Y.0019.120722T2244Z-120723T0000Z/ GREATER PHOENIX AREA- INCLUDING THE CITIES OF...MESA...PHOENIX 344 PM MST SUN JUL 22 2012 ...BLOWING DUST ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A BLOWING DUST ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. * AFFECTED AREA...EAST CENTRAL MARICOPA COUNTY...INCLUDING PORTIONS OF THE FAR EAST PHOENIX METROPOLITAN AREA...TEMPE...CHANDLER...AND EAST MESA. * TIMING...UNTIL 5 PM. * WINDS...20 TO 30 MPH...ISOLATED GUSTS TO 40 MPH. * VISIBILITY...AS LOW AS ONE HALF MILE IN BLOWING DUST. * IMPACTS...VISIBILITIES WILL DROP RAPIDLY OVER VERY SHORT DISTANCES. USE CAUTION IF TRAVELING ALONG INTERSTATE 10...AND ALSO ALONG HIGHWAYS AND ROADWAYS IN THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE READY FOR A SUDDEN DROP IN VISIBILITY. IF YOU ENCOUNTER BLOWING DUST OR BLOWING SAND ON THE ROADWAY OR SEE IT APPROACHING...PULL OFF THE ROAD AS FAR AS POSSIBLE AND PUT YOUR VEHICLE IN PARK. TURN THE LIGHTS ALL THE WAY OFF AND KEEP YOUR FOOT OFF THE BRAKE PEDAL. REMEMBER...PULL ASIDE...STAY ALIVE. && $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
What forecasters said that day
The local office's own words before this dust storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this dust storm warning went out at Jul 22, 2:05 PM MST, 35 minutes earlier.
Area forecast discussion, Jul 22, 2:05 PM MST, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 205 PM MST SUN JUL 22 2012 .SYNOPSIS... THUNDERSTORM CHANCES WILL CONTINUE TONIGHT INTO THE EARLY PART OF THE WEEK...AS A WEATHER DISTURBANCE INTERACTS WITH A MOIST UNSTABLE AIR MASS. SOME DRYING FROM THE WEST IS EXPECTED BY WEDNESDAY...AND BY THURSDAY THE THREAT FOR THUNDERSTORMS WILL FOCUS PRIMARILY OVER THE HIGHER TERRAIN EAST OF THE METRO PHOENIX AREA. HIGH TEMPERATURES WILL REMAIN NEAR OR SLIGHTLY BELOW NORMAL THROUGH MID WEEK BEFORE SLOWLY RISING BY THURSDAY. && .DISCUSSION... THE PERSISTENT INVERTED TROUGH SITUATED OVER FAR SOUTH-CENTRAL ARIZONA IS HELPING TO SPARK OFF SHOWERS AND THUNDERSTORMS EARLY THIS AFTERNOON ACROSS PINAL AND PIMA COUNTIES. THE REST OF TODAY IS LOOKING TO BE ANOTHER ACTIVE MONSOON DAY WITH COPIOUS AMOUNTS OF MOISTURE AVAILABLE ACROSS THE REGION. PRECIPITABLE WATER VALUES MAX OUT AT NEAR 2 INCHES ACROSS SOUTHWEST ARIZONA INTO FAR SOUTHEAST CALIFORNIA WITH A LARGE AREA OF 1.5 TO 2 INCHES INTO SOUTH-CENTRAL ARIZONA. WATER VAPOR AND VISIBLE IMAGERY SHOWS TWO VORTICITY MAXES ACROSS SOUTHEAST AND FAR SOUTH-CENTRAL ARIZONA...WITH THE MOST PROMINENT ONE ACROSS SOUTH CENTRAL PIMA COUNTY NEAR THE SONORA MEXICO BORDER. THE FAIRLY EXTENSIVE CLOUD COVER EARLIER TODAY ACROSS SOUTHERN ARIZONA MOSTLY ERODED BY LATE MORNING AND SUFFICIENT HEATING HAS TAKEN PLACE. EXPECTING THE SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS PIMA COUNTY AND SOUTHERN PINAL COUNTY ASSOCIATED WITH THE MCV TO EXPAND IN COVERAGE THROUGHOUT THE AFTERNOON AND MOVE INTO NORTHERN PINAL COUNTY OVER THE NEXT HOUR AND INTO THE METRO PHOENIX AREA LATE THIS AFTERNOON. STEERING FLOW REMAINS AT AROUND 10-15 KNOTS OUT OF THE SOUTHEAST AND FOR THE MOST PART STORM MOVEMENT SHOULD FOLLOW THIS EXCEPT FOR ANY OUTFLOW BOUNDARY INTERACTIONS. ANY ISOLATED TO SCATTERED ACTIVITY OVER THE HIGHER TERRAIN OF GILA COUNTY WILL GENERALLY NOT AFFECT THE VALLEY TODAY AS THE STORMS MOVE TO THE NORTHWEST. SOUNDINGS INDICATE A SLIGHTLY MORE MOIST ATMOSPHERE TODAY VERSUS YESTERDAY ACROSS SOUTHERN ARIZONA AND MUCH MORE MOIST ACROSS SOUTHEAST CALIFORNIA. THUNDERSTORMS TODAY WILL STILL POSE A GUSTY WIND THREAT WHICH COULD LEAD TO FURTHER DUST STORMS...ESPECIALLY IF STORMS BECOME MORE ORGANIZED LATER THIS AFTERNOON. THE HEAVY RAINFALL AND FLASH FLOOD POTENTIAL HAS INCREASED...AND NOT OUT OF THE QUESTION TO SEE SOME STRONG THUNDERSTORMS WITH RAINFALL RATES OF 2-3 INCHES PER HOUR...ESPECIALLY AREAS SOUTH OF PHOENIX. FURTHER WEST...LOWER POPS STILL SEEMS LIKE A GOOD CHOICE AS THERE IS MORE LIMITED MOISTURE AND A MODERATE INVERSION BETWEEN 500-600 MB. HAVE INCREASED POPS TO AROUND 50 TO COVER MUCH OF SOUTHERN MARICOPA...NORTHERN PINAL...AND EASTERN YUMA COUNTIES THROUGH THIS EVENING. FOR MONDAY...SHOULD SEE A SIMILAR SETUP AS THE INVERTED TROUGH IS FORECAST TO REMAIN ACROSS SOUTH-CENTRAL ARIZONA WITH PLENTIFUL MOISTURE AND DECENT INSTABILITY IN PLACE. SEE NO MAJOR CHANGES TO POPS FOR MONDAY WITH MUCH OF THE AREA...INCLUDING FAR SOUTHEAST CALIFORNIA IN THE 30-40 POP RANGE. STORMS WILL LIKELY REFORM AGAIN TOMORROW NEAR ANY LEFTOVER MCV/S FROM TODAY/S CONVECTION. BY TUESDAY INTO WEDNESDAY...THE UPPER LEVEL ANTICYCLONE OFF THE SOUTHERN CALIFORNIA COAST WILL PUSH NORTHEAST INTO THE GREAT BASIN AND NORTHERN ARIZONA. THIS WILL BRING AN END TO THE PERSISTENT INVERTED TROUGH ACROSS THE AREA AND BRING DRIER WESTERLY FLOW. THE MOISTURE WILL TAKE A FEW DAYS TO WORK IT/S WAY OUT OF THE REGION...THEREFORE SHOULD SEE DECREASING STORM CHANCES BY MID WEEK. HIGH TEMPERATURES MONDAY AND TUESDAY WILL REMAIN A COUPLE DEGREES BELOW NORMAL WITH MONSOONAL MOISTURE HOLDING TEMPERATURES DOWN. BY WEDNESDAY...SLIGHT CHANCES WILL BE CONFINED FROM THE LOWER COLORADO RIVER VALLEY AND EAST...WITH CHANCE POPS ACROSS THE HIGHER TERRAIN OF GILA COUNTY. PRECIPITABLE WATER VALUES WILL DROP TO BETWEEN 1.25 AND 1.5 INCHES ON WEDNESDAY AND TO AROUND AN INCH ON THURSDAY. BY THURSDAY...AREAS WEST OF MARICOPA COUNTY WILL HAVE LITTLE OR NO THREAT FOR SHOWERS OR STORMS AND POPS WILL FALL INTO SINGLE DIGITS. EXPECT ONLY SLIGHT CHANCES FOR AFTERNOON/EVENING STORMS IN THE METRO PHOENIX AREA THURSDAY INTO THE WEEKEND WITH THE MOST SIGNIFICANT CONVECTION EXPECTED OVER THE HIGHER TERRAIN AREAS OF SOUTHERN GILA COUNTY. TEMPERATURES WILL BE ON THE UPSWING STARTING WEDNESDAY WITH HIGHS NEAR NORMAL THROUGH THE END OF THE WEEK. && .AVIATION... SOUTH CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL... FAVORABLE SOUTHEASTERLY FLOW WILL KEEP DEEP MOISTURE IN PLACE ACROSS REGION TODAY. HOWEVER...THE COOLING EFFECTS FROM YESTERDAYS RAINFALL AND LINGERING DEBRIS CLOUDS WILL LIKELY REDUCE THUNDERSTORM ACTIVITY SOMEWHAT ACROSS THE PHOENIX AREA. AS A RESULT...ONLY INCLUDING VCTS IN TAFS FOR THIS AFTERNOON AND EVENING HOURS...AT THIS TIME...DUE TO LACK OF CONFIDENCE IN THUNDERSTORM DEVELOPMENT. WINDS ARE EXPECTED TO REMAIN QUITE LIGHT THIS MORNING...THEN BECOME SOUTHERLY TO SOUTHEASTERLY THIS AFTERNOON. ANY THUNDERSTORMS THAT DEVELOP NEAR THE TERMINALS COULD LOWER CIGS BELOW 080...REDUCE VISIBILITIES IN BLOWING DUST OR HEAVY RAIN...AND PRODUCE STRONG AND GUSTY WINDS. SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... DEEP EASTERLY FLOW AND AMPLE MOISTURE WILL LIKELY RESULT IN AT LEAST SOME THUNDERSTORM DEVELOP ACROSS SOUTHEAST CALIFORNIA TODAY. HOWEVER...ONLY INCLUDING VCTS IN TAFS FOR THIS AFTERNOON AND EVENING HOURS...AT THIS TIME...DUE TO LACK OF CONFIDENCE IN THUNDERSTORM DEVELOPMENT RIGHT AT THE TERMINALS. EXPECT WINDS TO BE MAINLY FROM A SOUTHEASTERLY TO SOUTHERLY DIRECTION AT BOTH KIPL AND KBLH. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... TUESDAY THROUGH SATURDAY... A DRIER SOUTHWESTERLY FLOW IS EXPECTED TO CONFINE MOST THUNDERSTORM ACTIVITY FROM PHOENIX EASTWARD INTO GILA COUNTY ON TUESDAY AND WEDNESDAY...THEN TO JUST THE HIGHER TERRAIN TO THE EAST OF PHOENIX FROM THURSDAY ONWARD INTO SATURDAY. GOOD TO EXCELLENT OVERNIGHT HUMIDITY RECOVERIES ON TUESDAY AND WEDNESDAY TO FALL BACK INTO THE FAIR TO GOOD RANGE FOR THURSDAY THROUGH SATURDAY. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX DISCUSSION...KUHLMAN AVIATION...PERCHA FIRE WEATHER...PERCHA
Hazardous weather outlook, Jul 22, 5:47 AM MST, 8 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 547 AM MST SUN JUL 22 2012 AZZ024-231400- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 547 AM MST SUN JUL 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. THERE IS A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS MAINLY DURING THE AFTERNOON AND EVENING HOURS. THE PRIMARY WEATHER HAZARDS INCLUDE LOCALLY HEAVY RAIN WITH LOCALIZED FLOODING OF ROADS AND WASHES...GUSTY WINDS IN EXCESS OF 40 MPH...AND DEADLY LIGHTNING. SMALL HAIL IS POSSIBLE WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE WILL BE A CONTINUED CHANCE OF MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS THROUGH WEDNESDAY...WITH SOME DRYING TO OCCUR THURSDAY INTO THE WEEKEND. THE PRIMARY WEATHER HAZARDS INCLUDE LOCALLY HEAVY RAIN WITH LOCALIZED FLOODING OF ROADS...STREAMS AND WASHES...GUSTY WINDS IN EXCESS OF 40 MPH...AND DEADLY LIGHTING. SMALL HAIL IS POSSIBLE WITH STRONGER THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. AZZ022-023-027-028-231400- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 547 AM MST SUN JUL 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE OF MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. THE PRIMARY WEATHER HAZARDS INCLUDE LOCALLY HEAVY RAIN WITH LOCALIZED FLOODING OF ROADS...STREAMS AND WASHES...GUSTY WINDS IN EXCESS OF 45 MPH...DENSE BLOWING DUST...AND DEADLY LIGHTNING. SMALL HAIL IS ALSO POSSIBLE WITH STRONGER STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE WILL BE A CONTINUED CHANCE OF MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS MONDAY INTO TUESDAY. THE PRIMARY WEATHER HAZARDS INCLUDE LOCALLY HEAVY RAIN WITH LOCALIZED FLOODING OF ROADS...STREAMS AND WASHES...GUSTY WINDS IN EXCESS OF 45 MPH...DENSE BLOWING DUST AND DEADLY LIGHTNING. SMALL HAIL IS ALSO POSSIBLE WITH THE STRONGER STORMS. DRYING FROM THE WEST IS EXPECTED TO BEGIN ON WEDNESDAY...AND BY THURSDAY LITTLE OR NO HAZARDOUS WEATHER WILL BE EXPECTED THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. AZZ020-021-025-026-CAZ031>033-231400- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- 547 AM MST SUN JUL 22 2012 /547 AM PDT SUN JUL 22 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST- CENTRAL ARIZONA AND EXTREME SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS MAINLY DURING THE AFTERNOON AND EVENING HOURS. THE PRIMARY WEATHER HAZARDS INCLUDE LOCALLY HEAVY RAIN WITH LOCALIZED FLOODING OF ROADS...STREAMS AND WASHES...GUSTY WIND IN EXCESS OF 45 MPH...DENSE BLOWING SAND AND DUST AND DEADLY LIGHTNING. SMALL HAIL IS ALSO POSSIBLE WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CONTINUED CHANCE OF MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ON MONDAY. THE PRIMARY WEATHER HAZARDS INCLUDE LOCALLY HEAVY RAIN WITH LOCALIZED FLOODING OF ROADS...STREAMS AND WASHES...GUSTY WINDS IN EXCESS OF 45 MPH...DENSE BLOWING DUST AND SAND AND DEADLY LIGHTING. SOME DRYING FROM THE WEST IS EXPECTED TO BEGIN ON TUESDAY AND FROM WEDNESDAY ONWARD...LITTLE OR NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. CAZ030-231400- JOSHUA TREE NATIONAL PARK- 547 AM PDT SUN JUL 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. THERE WILL BE A CHANCE OF MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. THE PRIMARY WEATHER HAZARDS INCLUDE LOCALLY HEAVY RAIN WITH FLOODING OF STREAMS...WASHES AND ROADS...GUSTY WINDS IN EXCESS OF 40 MPH...PATCHY BLOWING DUST OVER THE LOWER ELEVATIONS...AND DEADLY LIGHTNING. SMALL HAIL IS POSSIBLE WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE WILL BE A CONTINUED CHANCE OF MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ON MONDAY. THE PRIMARY WEATHER HAZARDS INCLUDE LOCALLY HEAVY RAIN WITH FLOODING OF AREA ROADS...STREAMS AND WASHES...GUSTY WINDS IN EXCESS OF 40 MPH...PATCHY BLOWING DUST OVER THE LOWER ELEVATIONS AND DEADLY LIGHTNING. SMALL HAIL IS ALSO POSSIBLE WITH THE STRONGER STORMS. DRYING FROM THE WEST IS EXPECTED TO BEGIN TUESDAY...LEADING TO JUST A SLIGHT CHANCE FOR THUNDERSTORMS THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
In the hours before
Special weather statement, Jul 22, 1:43 PM MST, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 143 PM MST SUN JUL 22 2012 AZZ024-028-222115- PINAL AZ-MARICOPA AZ- 143 PM MST SUN JUL 22 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EXTREME EAST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA NORTH CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA UNTIL 215 PM MST AT 140 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR KINGS RANCH...MOVING WEST AT 30 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LOST DUTCHMAN STATE PARK... APACHE JUNCTION... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING. IF STORMS APPROACH YOUR LOCATION OR YOU HEAR THUNDER...MOVE INSIDE A STURDY BUILDING OR AN ALL METAL VEHICLE. LAT...LON 3325 11157 3355 11157 3347 11130 3329 11130 TIME...MOT...LOC 2043Z 091DEG 25KT 3338 11141 HIRSCH
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 5:15 PM MST | Areal Flood Advisory | PSR | Pinal | 2 hr |
| Jul 21, 5:41 PM MST | Special Weather Statement | PSR | 49 min | |
| Jul 21, 5:53 PM MST | Areal Flood Advisory | PSR | Maricopa | 118 min |
| Jul 21, 6:06 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 54 min |
| Jul 21, 6:19 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 28 min |
| Jul 21, 6:36 PM MST | Areal Flood Advisory | PSR | Maricopa | 114 min |
| Jul 21, 7:15 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 25 min |
| Jul 21, 7:35 PM MST | Areal Flood Advisory | PSR | Maricopa | 115 min |
| Jul 21, 7:39 PM MST | Dust Storm Warning | PSR | 64 min | |
| Jul 21, 8:28 PM MST | Areal Flood Advisory | PSR | Maricopa | 2 hr |
| Jul 21, 9:31 PM MST | Blowing Dust Advisory | PSR | 89 min | |
| Jul 22, 1:43 PM MST | Special Weather Statement | PSR | Pinal | 32 min |
| Jul 22, 1:51 PM MST | Blowing Dust Advisory | PSR | 49 min | |
| Jul 22, 3:44 PM MST | Blowing Dust Advisory | PSR | 76 min | |
| Jul 22, 4:52 PM MST | Special Weather Statement | PSR | Maricopa | 53 min |
| Jul 22, 4:59 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 61 min |
Nearby
Dust Storm Warnings in Arizona, 2012Every dust storm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.